Pepsi Max - Playstation VR and PS4 bundles to be won daily Pepsi Max - Playstation VR and PS4 bundles to be won daily


Log in or Register to start shopping


Aspar Ibuprofen Caplets

Aspar Ibuprofen Caplets

16s x 12 x 1

Pack Size:16s
Pack Quantity:16 x Caplets
Product Code:199356
VAT Code:Standard
Product Category:Grocery > Medicines > Pain Relief
  • Easy to swallow


Product Marketing

Ibuprofen relieves pain, reduces inflammation and lowers temperature. It is effective in the relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains, migraine and neuralgia.


Each film coated tablet contains Ibuprofen 200mg


Additional Information

  • Pack Type: Box


Preparation and Usage

Read the enclosed leaflet before taking this product

Dose: For oral use: Use preferably with or after food. Adults, the elderly and children over 12, 1 or 2 caplets up to 3 times daily. The dose should not be repeated more frequently than every 4 hours and not more than 6 caplets in any 24 hours. Do not give to children under 12 years old except on the advice of a doctor.

Do not take if you
Have or have ever had a stomach ulcer
Are allergic to Ibuprofen or any other ingredient of the product, aspirin or other related pain killers.
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last three months of pregnancy

Speak to a pharmacist or your doctor before taking this product if you
Have asthma, liver, heart, kidney or bowel problems
Are in the first six months of pregnancy


Do not store above 25°C.
Store in the original package.

Max Temp °C: 25



Warning - Do not exceed the maximum dose

If symptoms persist or worsen consult your doctor.

Keep out of the reach and sight of children


Manufacturer's Address

Marketing Authorisation Holder:
Aspar Pharmaceuticals,
NW9 0EQ.



Customers who bought this also bought:


The image and product information have been prepared for illustration and information purposes only and may differ from that shown. Whilst Bestway/Batleys use reasonable endeavors to ensure that the product information presented is accurate and up to date it does not accept any liability for any information which may not be accurate, it is not a substitute for reading the product packaging or label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredients or nutritional information you should consult the manufacturer, whose contact details will appear on the packaging or label. Where there is a link to a third party's website for further information on the product, please note that Bestway/Batleys have no control over and no liability for the contents of that website. Bestway/Batleys accept no liability or responsibility whatsoever for any other web sites which may be accessed through the Bestway/Batleys websites. Bestway and Batleys are reliant upon third parties for much of the information provided and reserve the right to change data, references and product specifications at any time. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Bestways/Batleys prior consent, nor without due acknowledgement.


In order to show you the product range available at your local depot, please enter your postcode:

Just show me the default range »

Existing Customers

Please log in »